# SDR REXA2019101061412

- Difficulty date: October 6, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 6003153552
- Condition: Bent
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER AT FS 310.00 STGR 8L PREVIOUS REPAIR IS DAMAGED. INCLUDES 8804031/235.  REMOVED PREVIOUS REPAIR, FOUND ELONGATED HOLES.  REPLACED FWD SEAL STRIKER AT FS 310.00 STGR 8L IAW CRJ 200 SRM 51-42-06 & 51-42-21.  OPS/LEAK CHECK GOOD.
